# SDR AALA006001

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pin
- Part number: MS924524
- Condition: Missing
- Location: Rt Engine
- Part time: 19,041 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RIGHT THROTTLE STOPPED GOVERNING.  POWER REMAINED AT TAKEOFF POWER AND WOULD NOT FOLLOW THROTTLE POSITION.  FLEW APPROXIMATELY 25 MINUTES SINGLE ENGINE TIME.  NO ENGINE LIMITATIONS WERE EXCEEDED.  LANDING  WAS MADE AT 137,000 POUNDS.  FOUND BOLT MISSING ON GEARBOX CRANKSHAFT TO FUEL CONTROL.  INSTALLED NEW BEARING AND THROUGH-BOLT IAW MM.  ACCOMPLISHED TAKEOFF POWER PERFORMANCE RUN AND TRIM CHECK.  ALL CHECKS GOOD.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION IAW 4A, B, C, AND D IAW MM 05-51-04.  NO DAMAGE OR DEFECTS NOTED.  (X)
